# SDR SWAA2018071123378

- Difficulty date: July 9, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 38,795 hours, 22,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT SIGN AT EXIT ROW LOOSE.  R&R SIGN IAW AMM.
